Sign up for email alerts to receive notifications of new articles published in Clinical Medicine Insights: Oncology
A 61-year-old man with relapsing-remitting multiple sclerosis developed extranodal large B-cell lymphoma of the stomach following monthly natalizumab infusions for 6 years. Development of lymphoproliferative disorders increases with chronic use of immunosuppression. Cases of primary central nervous system lymphoma as well as one case of peripheral T-cell lymphoma have previously been reported with natalizumab use. Given the absence of a known association between multiple sclerosis and extranodal presentations of diffuse large B-cell lymphoma, a causal association with natalizumab administration cannot be excluded.
PDF (646.66 KB PDF FORMAT)
RIS citation (ENDNOTE, REFERENCE MANAGER, PROCITE, REFWORKS)
BibTex citation (BIBDESK, LATEX)
My experience publishing in 'Clinical Medicine Insights: Oncology' was excellent. I was impressed with the quick review and proof-read processes. The electronic submission website is user friendly, and the continuous manuscript status updates received from the journal were helpful in tracking the progress of the paper.